# SDR AWXA200600814

- Difficulty date: May 13, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,777 hours, 23,590 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Damaged
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 7832 - DURING REPO FLIGHT CREW REPORTED THAT INBOUND TO PHX RECEIVED LEADING EDGE FLAP ASYMMETRY AND DISAGREE LIGHT.  QRH PROCEDURES WERE FOLLOWED.   LANDED IN PHX WITHOUT FURTHER EVENT.   MAINTENANCE CHECKED WIRING BETWEEN FSEU 1, FSEU 2 AND RT SLAT POSITION SENSOR TS5047.  OPS CHECK WAS GOOD.  MAINTENANCE REPLACED CONNECTOR D1805 DUE TO PIN 4 NOT LOCKING.  ALSO REPLACED ROTARY ACTUATORS 1, 9, 10, 11 AND 20 DUE TO POPPED OVERLOAD PINS.  FUNCTIONAL CHECK FLIGHT WAS PERFORMED AND FAILED.  AIRCRAFT IS STILL OUT OF SERVICE.
